I feel you on comics, they're our babies after all. We spent so much time, love and effort on them, of course we won't let them go. So I understand your predicament.
I was on escitaloprám a while back, now I'm trying my best not to take them. Before this, they gave me a medication that reacted so strongly with my body, I was out for a week. I couldn't walk, talk, even hear. I was only 30% conscious most of the time.
In a situation like that, of course, I was unable to touch my projects. So, I had to stop the medication, but on the other hand, it's making me even worse. I think I took several months off during that period. So I bounced from doctor to doctor, going through hell with each medication they gave, until I found the one I'm taking now. It causes stomachache, but it's not bad compared to the rest I've taken.
My advice for you is maybe try to find a different doctor, who will assign you a different medication. Your body may have a reaction to the current medication you're taking now. And, if you have found the right medication, try to limit using them as much as you can. I know this sounds contradictory, but I've noticed the effects wear out over time, so when I have episodes where I still have a modicum of control, I won't take them.
Also, a quote that helped me so much during down times, and I hope it helps you as well: Just barrel through life.